# SDR QXEA200800284

- Difficulty date: March 6, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - MCD SURROUND FWD END OF SILL PLATE BRACKET FOR SILL PLATE CORRODED AGAINST FUSELAGE.  REMOVED THE MCD THRESHOLD BY DRILLING OUT THE RIVETS HOLDING THE THRESHOLD TO LOWER SILL PLATE, REMOVED NUTPLATES FROM THE LOWER SILL PLATE.  BLENDED OUT CORROSION FROM AFFECTED AREA OF SILL PLATE. NEGLIGIBLE MATERIAL REMOVED, WITHIN LIMITS PER SRM 51-20-11.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW -8/200 NDTM PART 6, 51-00-01.  REINSTALLED MCD THRESHOLD TO SILL PLATE AND INSTALLED NEW (5EA) NUTPLATES PER Q-200 SRM 51-40-11.
